I'm Scared!!

Discussion in 'General Sex Discussion' started by BiBiBaby, Mar 8, 2004.

Thread Status:
Not open for further replies.
  1. BiBiBaby

    BiBiBaby New Member

    Joined:
    Feb 7, 2004
    Messages:
    658
    Likes Received:
    1
    Gender:
    Female
    Ok, so here's the situation.
    Been with my man for 6 months now. Active with him for about 5. It is a long distance relationship so we don't get a chance to be "together" very often.

    I have been on birth control for just over 2 months. and had no adverse side effects.

    Anyway, he spent this past weekend here, and after being intimate I began bleeding. Not heavily but quite evidently. My period should be 3 weeks away. sooo... i'm scared... does anyone know what it could be?
     
  2. Shellen77

    Shellen77 New Member

    Joined:
    Aug 25, 2003
    Messages:
    650
    Likes Received:
    7
    Gender:
    Female
    Did you miss any pills? That was my first thought.

    But....
    I have had this happen before when I was on the pill. Sometimes the pill isn't strong enough to keep you from ovulating. That is what happens to me. I was on triphasic type pills (examples would be Triphasil, Trivora & Ortho Tri Cyclen to name a few) & they lower the dose every few days. They also have different colored pills through out the pack, not just the sugar pills. I finally had to be switched to a monophasic birth control because it's one dose through out the whole pack except for the sugar pills. Examples of those kinds are OrthoCyclen, Sprintec, Desogen & Apri to name a few. Your pack instructions should tell you what kind you have. Also, it should give you some directions if you start spotting in the middle of the pack. I would definitely start by calling your doctor. It could be something other than your pills that is causing this. Hope this helps you!
     
  3. BiBiBaby

    BiBiBaby New Member

    Joined:
    Feb 7, 2004
    Messages:
    658
    Likes Received:
    1
    Gender:
    Female
    well... it stopped... it was like getting a mini period... it got to the point where i had to actually wear tampons....but, because it did stop i'm going to finish the months pills and see if maybe it was just because i skipped the sugar pills so i could be 'with him' and even though thats supposed to be fine maybe i just haven't been on them long enough for the hormones to fully take effect
     
  4. AndyC

    AndyC Banned

    Joined:
    Mar 25, 2004
    Messages:
    12
    Likes Received:
    0
    Location:
    Glasgow, Scotland
    It may just have been a one off. Some ladies have one/two a year and it's just a variant of normal though the combined pill should help regulate that.

    I assume you're on the combined pill rather than the minipill. Might be worth checking with your doctor as minipills are prone to mid-cycle bleeds in younger ladies.

    The next thing to say is it might not be the pill. Some ladies have post-coital bleeds. This is very often bleeding from the cervix (neck of the womb) and may not be of any significance as it can be due to normal physiological changes of the cervix. However if this is a recurrent problem it would be good to get checked out just to make sure there are no abnormal cervical cells that are the cause of the problem (by means of a smear/colposcopy).
     
  5. bigsquirt

    bigsquirt New Member

    Joined:
    Jan 25, 2004
    Messages:
    37
    Likes Received:
    0
    Location:
    Canada
    your defintely on the wrong pill. there are so many out there. is this the only one you've tried? ur first one? have u tried any others? consult your family doctor
     
  6. jiggy

    jiggy New Member

    Joined:
    Mar 25, 2004
    Messages:
    63
    Likes Received:
    0
    Location:
    Banff, Canada
    How long after intercourse did you start bleeding? If it was right away, then would say it is probably something to do with your pills, when I first started taking mine, I was irregular as hell!

    The only other thing I can think of, is that if you began bleeding a few days after intercourse GO GET A PREGNANCY TEST!!!! This could be something known as "implantation bleeding", thats pretty much where the fertilized egg deposits itself in the womb. I don't want to freak you out or anything, and you didn't say whether you used any protection other than the Pill. hopefully this is not the case, but either way, I would go see your doctor.
     
  7. Da_Vamp

    Da_Vamp New Member

    Joined:
    Feb 24, 2004
    Messages:
    109
    Likes Received:
    1
    Location:
    Netherlands
    Since you've only been on the pill for two months or so, it could just be breakthrough Bleeding! I'd still ask your doctor!!

    Vampie
     
Thread Status:
Not open for further replies.